# SDR 2001UALA00378

- Difficulty date: April 2, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 42,773 hours, 24,784 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Misdrilled
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR HAS MISDRILLED LOWER SEAL AT THE LOWER FRAME.  REPAIRED AFT ENTRY DOOR.  MAJOR REPAIR ACCOMPLISHED.
